New Inequalities for Csiszar Divergence and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) New Inequalities for Csiszar Divergence and Applications. Acta Mathematica Vietnamica, 28 (2). pp. 123-134. ISSN 0251-4184

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5739. Csiszar divergence
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login